# SDR 2025FA0000350

- Difficulty date: May 11, 2025
- Submitted: May 11, 2025
- Operation: General aviation
- Make and model: Robsin R22
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1583
- Part serial: 27212722
- Condition: Brinelled
- Location: Zone 200
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE SPINDLE BEARINGS WERE REPLACED ON BOTH BLADES ABOUT 200 HOURS AGO. AT THIS 100-HOUR INSPECTION, A FLIGHT TEST FOUND A HIGH VIBRATION, MEASURING ALMOST 5 IPS. WE ATTEMPTED TO BALANCE AND WERE UNABLE TO GET BELOW A .3. WE REMOVED THE BLADES AND FOUND BOTH SPINDLES' BEARINGS WERE BRINELLED BEYOND AIRWORTHY LIMITS. THERE HAVE BEEN NO REPORTS OF OVERSPEEDS OR ANY OTHER REASON FOR THESE BEARINGS TO HAVE BRINELLED IN SUCH A SHORT TIME. IT IS OUR BELIEF THESE PARTS ARE SUBSTANDARD AND PRESENT A SAFETY ISSUE.
